Posted 01 March 2013 - 05:46 PM
Hey guys! I'm 25 years young freshly 25 never had acne until mid 24's. I'm fit I work out a good amount and I always smoked but I quit 2 or 3 years ago and all this adult cystic acne hit me out of nowhere so I took a visit to adrmatologist who prescribed me doxycycline then minocycline which killed the bacteria infection for only so long and then didn't work at all so I stop taking them and my face was still minimally breaking out and face is full of freckles thank goodness cuz they blended in nothing cystic yet but for sure not cute at all and out of nowhere I was getting these cystic things that were hard and huge around my mouth area. I am not quite the picker but you know it was irritating and it hurt to smile so that's when I started to squeeze at it and challenge the beast sized cyst whatever it was on my face that I thought I would conquer becase I've never had 1 that didn't go away before which ultimately resulted n made it an absolute monster and extremely unmanageable to live with. So, recently I took my second trip to the dermatologist a better 1 because the last 1 didn't help at all and this is when my real journey begins with adult cystic acne crap.. she prescribed me spironolactone 50 mgs and retina along with other topicals to help fight n break this horendous cycle. Now I'm just about almost 2 weeks into the medication and the side effects ugh are completely awful I mean my face cleared right up cuz I always had minor acne but I do take other medications used for treating my ADD and my anxiety so I was extra precautions going into any new medications at the moment but I'm exhausted I can't sleep at night due to the pins n needles in my hands and I do exerience waves of dizziness not too often but enough that I've barely left the house and I just wanna know if anyone else has experience this if I should stick it out like things I've read up on and.im only started on 1 pill when I wake up 50 mgs. Which im sure will be adjusted to higher. After my 3 month mark I go back for another visit . keep in mind I do have my menstrual cycle at the time so the side effects could be intensified but I just need some feedback from anyone out there who's familiar with this medication and to know if it passes by or what? Thanks a bunch.